Katalog GES

Sheffrin, Steven M.: Markets and Majorities: The Political Economy of Public Policy. / DiIulio,, John J.

1st Person: DiIulio,, John J.
Additional Persons: Sheffrin, Steven M. rezensierte person
Source: in American political science review Vol. 88, No. 1 (1994), p. 232
More Articles
Type of Publication: Article
Language: English
Published: 1994
Keywords: book-review
Online: Volltext
  Search for full text

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links